# SDR DALA2020080652726

- Difficulty date: July 2, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 52,796 hours, 27,405 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON PANEL 471AL, OUTBOARD MID FASTENER CRACKED AROUND EDGE.   COMPLIED WITH REPETITIVE INSPECTION OF NR 1 ENGINE PYLON PANEL 471AL OUTBOARD MID FASTENER.  TEMP REPAIR WAS SPEED TAPE IAW SRM 54-50-00-283-005, FIG 10.  PERFORMED PERMANENT REPAIR ON THE ACCESS PANEL 471AL.
